# SDR REXA2015020200180

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 23,764 hours, 20,783 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE INSTRUMENT FAILURE FIRST MSG EFIS COMP MDC FOLLOWED BY MACK TRIM CAUTION MSG, THEN IAS BOVED MSG ON CAPTAIN`S PFD, NEXT CAUTION WAS AN ADC TEMP DISAGREE CAUTION MSG.  SEE REMARKS FOR CONTINUED WRITE UP.  R & R CAPTAIN`S ADC LT IAW AMM 34-13-01.  OPERATIONS CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF THE MAIN PITOT STATIC SYS IAW AMM 34-11-00.  FUNCTIONAL TEST GOOD.
